Loading [MathJax]/jax/output/SVG/config.js
Mathematics of the USSR-Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Sbornik, 1982, Volume 41, Issue 3, Pages 383–401
DOI: https://doi.org/10.1070/SM1982v041n03ABEH002238
(Mi sm2813)
 

This article is cited in 26 scientific papers (total in 26 papers)

The index of the second variation of a control system

A. V. Sarychev
References:
Abstract: The constancy of sign of the second variation of a nonlinear control system is investigated. Sufficient conditions for controllability of second order and also sufficient conditions for optimality with respect to fast action of the extremals of this system analogous to the Legendre–Jacobi conditions of the classical calculus of variation are obtained.
Bibliography: 6 titles.
Received: 05.03.1980
Bibliographic databases:
UDC: 519.3
MSC: 49B10, 93B05
Language: English
Original paper language: Russian
Citation: A. V. Sarychev, “The index of the second variation of a control system”, Math. USSR-Sb., 41:3 (1982), 383–401
Citation in format AMSBIB
\Bibitem{Sar80}
\by A.~V.~Sarychev
\paper The index of the second variation of a~control system
\jour Math. USSR-Sb.
\yr 1982
\vol 41
\issue 3
\pages 383--401
\mathnet{http://mi.mathnet.ru/eng/sm2813}
\crossref{https://doi.org/10.1070/SM1982v041n03ABEH002238}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=601890}
\zmath{https://zbmath.org/?q=an:0484.49012}
Linking options:
  • https://www.mathnet.ru/eng/sm2813
  • https://doi.org/10.1070/SM1982v041n03ABEH002238
  • https://www.mathnet.ru/eng/sm/v155/i3/p464
  • This publication is cited in the following 26 articles:
    1. Bonnard B., Chyba M., Marriott J., “Singular Trajectories and the Contrast Imaging Problem in Nuclear Magnetic Resonance”, SIAM J. Control Optim., 51:2 (2013), 1325–1349  crossref  mathscinet  zmath  isi
    2. E. Trélat, “Optimal Control and Applications to Aerospace: Some Results and Challenges”, J Optim Theory Appl, 2012  crossref
    3. Heinz Schättler, Urszula Ledzewicz, Interdisciplinary Applied Mathematics, 38, Geometric Optimal Control, 2012, 485  crossref
    4. Heinz Schättler, Urszula Ledzewicz, Interdisciplinary Applied Mathematics, 38, Geometric Optimal Control, 2012, 323  crossref
    5. Heinz Schättler, Urszula Ledzewicz, Interdisciplinary Applied Mathematics, 38, Geometric Optimal Control, 2012, 1  crossref
    6. Heinz Schättler, Urszula Ledzewicz, Interdisciplinary Applied Mathematics, 38, Geometric Optimal Control, 2012, 231  crossref
    7. Heinz Schättler, Urszula Ledzewicz, Interdisciplinary Applied Mathematics, 38, Geometric Optimal Control, 2012, 83  crossref
    8. Heinz Schättler, Urszula Ledzewicz, Interdisciplinary Applied Mathematics, 38, Geometric Optimal Control, 2012, 425  crossref
    9. Heinz Schättler, Urszula Ledzewicz, Interdisciplinary Applied Mathematics, 38, Geometric Optimal Control, 2012, 195  crossref
    10. Sachkov Yu.L., “Conjugate and Cut Time in the Sub-Riemannian Problem on the Group of Motions of a Plane”, ESAIM-Control Optimisation and Calculus of Variations, 16:4 (2010), 1018–1039  crossref  mathscinet  zmath  isi
    11. Bernard Bonnard, Nataliya Shcherbakova, Dominique Sugny, “The smooth continuation method in optimal control with an application to quantum systems”, ESAIM: COCV, 17:1 (2010), 267  crossref  mathscinet
    12. Yacine Chitour, Frederic Jean, Emmanuel Trelat, “Singular Trajectories of Control-Affine Systems”, SIAM J Control Optim, 47:2 (2008), 1078  crossref  mathscinet  zmath  isi  elib
    13. Sachkov, YL, “Conjugate points in the Euler elastic problem”, Journal of Dynamical and Control Systems, 14:3 (2008), 409  crossref  mathscinet  zmath  isi  elib
    14. Bonnard B. Caillau J.-B. Trelat E., “Second Order Optimality Conditions in the Smooth Case and Applications in Optimal Control”, ESAIM-Control OPtim. Calc. Var., 13:2 (2007), 207–236  crossref  mathscinet  zmath  isi
    15. Y. Chitour, F. Jean, E. Trelat, Proceedings of the 44th IEEE Conference on Decision and Control, 2005, 940  crossref
    16. B. Bonnard, J.-B. Caillau, E. Trelat, Proceedings of the 44th IEEE Conference on Decision and Control, 2005, 929  crossref
    17. B. Bonnard, 2004 43rd IEEE Conference on Decision and Control (CDC) (IEEE Cat. No.04CH37601), 2004, 1364  crossref
    18. Andrey Sarychev, “Time-Optimality of Bang-Bang Controls for Chained Systems”, IFAC Proceedings Volumes, 36:2 (2003), 123  crossref
    19. Emmanuel Trélat, Lecture Notes in Control and Information Sciences, 273, Dynamics, Bifurcations, and Control, 2002, 89  crossref
    20. Emmanuel Trélat, “Asymptotics of accessibility sets along an abnormal trajectory”, ESAIM: COCV, 6 (2001), 387  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:743
    Russian version PDF:187
    English version PDF:30
    References:89
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025